# SDR SWAA2023062058388

- Difficulty date: June 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,629 hours, 35,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MEL 25-16-01 AFT CARGO FLOOR PANEL 140BF HAS A 1 CRACK IN THE MIDDLE OF THE FLOOR PANEL 10 FROM THE AFT EDGE. AFT CARGO SIDEWALL PANEL 141BW HAS 1.5 CRACK 4 FROM THE AFT EDGE. AFT CARGO SIDEWALL PANEL 141DW HAS SEVERAL 1 CRACKS ON THE EDGE OF THE PANEL THROUGHOUT. REF LOG PAGE #2112429<[01] REMOVED AND REPLACED ACCESS PANEL 140BF; 141BW; 141DW; IAW EO 2552-E-15005-NG AND B737-700 SRM AMM: 25-52-01-201-801. SEE FAULT TTG8Q00L3VYW. MEL 25-16-01 IS COMPLETED;[02] TASK COMPLETED
